| Model Number |
2110 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspected device was returned for evaluation.The device was visually inspected and found that there was cracked downstream occlusion (dso) seal.During the functional testing, the customer reported issue was confirmed.The cause of the reported problem was faulty mainboard.The dso seal and mainboard were replaced to correct the issue.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional testing after repair.
Event or Problem Description
The customer returned the device stating, "the remote dose socket was not functional".During device evaluation it was found the downstream occlusion (dso) seal was cracked.